Open Access
Translator Disclaimer
2005 The Kauffman bracket skein module of a twist knot exterior
Doug Bullock, Walter Lo Faro
Algebr. Geom. Topol. 5(1): 107-118 (2005). DOI: 10.2140/agt.2005.5.107

Abstract

We compute the Kauffman bracket skein module of the complement of a twist knot, finding that it is free and infinite dimensional. The basis consists of cables of a two-component link, one component of which is a meridian of the knot. The cabling of the meridian can be arbitrarily large while the cabling of the other component is limited to the number of twists.

Citation

Download Citation

Doug Bullock. Walter Lo Faro. "The Kauffman bracket skein module of a twist knot exterior." Algebr. Geom. Topol. 5 (1) 107 - 118, 2005. https://doi.org/10.2140/agt.2005.5.107

Information

Received: 2 February 2004; Revised: 3 February 2005; Accepted: 6 June 2004; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1066.57014
MathSciNet: MR2135547
Digital Object Identifier: 10.2140/agt.2005.5.107

Subjects:
Primary: 57M27
Secondary: 57M99

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.5 • No. 1 • 2005
MSP
Back to Top